MAUDE Adverse Event Report: CVRX, INC BAROSTIM NEO2; CAROTID SINUS LEAD

CVRX, INC BAROSTIM NEO2; CAROTID SINUS LEAD
Model Number 1036
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Undesired Nerve Stimulation (1980); Twiddlers Syndrome (4563)
Date of Event 03/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Nebraska low impedance- a barostim system was implanted on (b)(6) 2025.Around (b)(6) 2026, the patient experienced an intermittent gurgling sensation at the ipg location.The patient denied manipulating the device or experiencing any trauma that might have impacted the device.They reported that when sleeping at night, the device "poked out".While reviewing the impedance trend, it was noted that there was a steep dip in impedance that correlated with the day the patient began to experience symptoms.The gurgling sensation and low impedance of 330 was replicable while the patient was moving around.When the patient was seated the impedance went back to 803.The patient's therapy was reduced to 5ma and xray was ordered and revealed twists in the lead.A lead and pocket revision occurred on (b)(6) 2026.A new lead was implanted, and the device was secured in the pocket.As of (b)(6) 2026, the patient's symptoms were resolved and the impedance was normal.
 
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, the root cause of the event was the device flipping over multiple times until the lead was damaged.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Id# (b)(4).

Brand Name
BAROSTIM NEO2
Common Device Name
CAROTID SINUS LEAD
Manufacturer (Section D)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC
9201west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
vincent mbibi
9201west broadway avenue
suite 650
minneapolis, MN 55445
7634162856
MDR Report Key25300149
Report Number3007972010-2026-00064
Device Sequence Number21187846
Product Code DSR
UDI-Device Identifier00859144004463
UDI-Public(01)00859144004463(17)270108
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1036
Device Catalogue Number100063-212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient RaceWhite